# SDR UIEA2020020410161

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 82,130 hours, 24,176 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Arced
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 15000 IN A CLIMB, THE CREW NOTICED AN ACRID/NOXIOUS FUME IN THE COCKPIT. THE CREW RETURNED TO IAH ON OXYGEN AND RAN "THE SMOKE FIRE OR FUMES" QRH CHECKLIST. ON RUNWAY EXIT, THE EVACUATION CHECKLIST WAS RUN. LANDING WEIGHT 243,000 LBS, BELOW 272,000 LBS MLW.( THROUGH T/S FOUND WINDOW TERMINAL BLOCK ARCHED ON LOWER LEFT CORNER OF CAPT WINDOW. REMOVED AND REPLACED CAPT NUMBER 1 WINDOW PER B767-200 AMM 56-11-01. CHECKED GOOD, NO DEFECTS NOTED, OK FOR SERVICE. )
